# SDR HAEA200400156

- Difficulty date: July 13, 2004
- Submitted: July 21, 2004
- Operation: Air carrier
- Aircraft: N314TW
- Make and model: Amd FALCON20
- Aircraft serial: 314
- Aircraft time: 13,943 hours, 11,292 cycles
- Engine: Ge CF700*
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: B020081127
- Part serial: 0002383
- Condition: Sluggish
- Location: Cockpit
- Part time: 13,943 hours, 11,292 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE FROM ADS CAPTAINS AIRSPEED INDICATOR HAS 30-45 KNOT SPLIT FROM CO-PILOTS AIRSPEED INDICATOR.  AIRCRAFT RETURNED TO ADS FOR MAINTENANCE. MAINTENANCE REPLACED CAPTAINS AIRSPEED INDICATOR. OPS TESTS GOOD.  (CLOSED)
